# SDR SWI2025F00417

- Difficulty date: January 16, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBOARD SUPPORT ANGLE ON THE FWD SIDE OF THE FS280 BEAM IS CORRODED (C-CHECK RO 04/04/2025)BLENDED AND REMOVED CORROSION AT COCKPIT FLOORBOARD SUPPORT ANGLE FS280 AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT ANGLE REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG NO. CC670-33052 REV -G.  COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) MAJOR REPAIR (RII)
